A new approximation of the discrete hilbert transformer

Mahanta, A. ; Dutta Roy, S. C. (1979) A new approximation of the discrete hilbert transformer Proceedings of the IEEE, 67 (1). pp. 174-175. ISSN 0018-9219

Full text not available from this repository.

Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...

Related URL: http://dx.doi.org/10.1109/PROC.1979.11215


A class of discrete Hilbert transformers (DHT) is presented, which requires less coefficient storage as compared to the optimal DHT, and whose performance is only slightly inferior to the optimal DHT. In respect to coefficient quantization error, the new DHT is found to be as good as, if not better, than the optimal one, especially for small word-lengths.

Item Type:Article
Source:Copyright of this article belongs to Institute of Electrical and Electronic Engineers.
ID Code:9978
Deposited On:02 Nov 2010 10:14
Last Modified:01 Jun 2011 11:40

Repository Staff Only: item control page